pediatrician-icon
After using flexon and hatric,red rashes
After using flexon suspension and hatric syrup red colour rashes and itching is coming on my son's body
523 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Okay please stop the syrup immediately and consult a near by Pediatrician if the rash is increasing or associated with itching.Apply calasoft lotion for the rash
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.